# SDR SWAA2021081216408

- Difficulty date: September 15, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED. / REMOVED DAMAGED NOSE RADOME BOOT AND INSTALLED NEW NOSE RADOME BOOT IAW AMM 53-52-00-000-802 AND AMM 53-52-00-400-802; 6645U 09/25/20
